EconPapers    
Economics at your fingertips  
 

Financial dollarization

Alain Ize () and Eduardo Levy Yeyati

Journal of International Economics, 2003, vol. 59, issue 2, 323-347

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (195)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(02)00017-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:59:y:2003:i:2:p:323-347

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-03-31
Handle: RePEc:eee:inecon:v:59:y:2003:i:2:p:323-347